# SDR 2021FA0000064

- Difficulty date: February 26, 2021
- Submitted: February 26, 2021
- Operation: General aviation
- Aircraft: N437QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500527
- Aircraft time: 1,212 hours, 941 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHT BELOW TOLERANCE AT LEFT ELEVATOR: HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G). WEIGHT HAS BEEN REPLACED WITH A NEW MASS WEIGHT AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-603 AS PER SERVICE BULLETIN INSTRUCTIONS. 
THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS.
